Re: shock sensations
Hi isk8. How long have you been sick?
I cannot understand why doctors do not treat patients when they have a positive test.
It can take time, but with proper treatment you can get better. Always remember this okay?
What dose of Doxy are you taking? Are you aware of all the tips about taking it? Do not have any dairy, magnesium, or iron products within two hours of taking the Doxy or it will not be absorbed properly. If it makes you nauseous, eat something substanital and non-diary before taking it. Avoid the sun. You can get a severe burn in minutes even when wearing sunscreen. Do not lay down for at least an hour after taking it or you can ulcerate your esophagus. This is very painful! Drink a full glass of water when you take it for the same reason.
Are you aware of the Jarisch-Herxheimer Reaction (herx)? Often when people who have Lyme take antibiotics, their symptoms get worse or they get new ones. When the antibiotics kill the bacteria, toxins are released making them feel sicker. It can be very scary, but it shows the antibiotics are working. Although it can vary individually, many people experience this at the beginning or change of treatment and every three to four weeks.
During treatment, it is a good idea to document your symptoms. One easy way to do this is to list the three main symptoms you have each day with a numerical rating of their severity from 1-10. Over time when you review this, you can see when your herxes occur and how you are responding to the meds.
In my opinion, the most important thing someone who has Lyme can do is see a Lyme knowledgeable doctor and be tested for all the co-infections. What part of FL are you in? If you would like a doctor recommendation, let us know.
Last edited by ticker; 03-23-2008 at 07:16 AM.